# SDR AU970479

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive
- Condition: Failed
- Location: Nr3 Eng Oil Pump
- Stage of operation: TO
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE OIL PUMP DRIVE FAILED - METAL CONTAMINATION OF OIL SYSTEM - DURING GEARBOX REMOVAL A THREADED INSERT WAS PULLED FROM THE FAN HOUSING
